MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported by the patient that when she opened the package of her infusion set, it was noticed that the tubing was detached from set at the tubing connector.Further, it was found that the other tubing was not attached to set when she opened it.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Also, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 140 mg/dl.No further information available.
 
Event or Problem Description
On 16-mar-2021: follow up information was submitted to update health effect - impact code and component code.Moreover, the result of the complaint investigation (visual inspection) of the returned used device (1 set) showed that the tubing was detached from the tubing-tubing connector (missing glue).Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported by the patient that when she opened the package of her infusion set, it was noticed that the tubing was detached from set at the tubing connector.Further, it was found that the other tubing was not attached to set when she opened it.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Also, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 140 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10654991
Report Number3003442380-2020-00418
Device Sequence Number16948782
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2023
Device Model NumberMMT-943
Device Lot Number5311069
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date03/16/2021
Patient Sequence Number1